Residuality of families of Fσ sets

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)97-102
Number of pages6
JournalReal Analysis Exchange
Volume31
Issue number1
Publication statusPublished - Jan 1 2006
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Geometry and Topology

Cite this

Residuality of families of Fσ sets. / Saito, Shingo.

In: Real Analysis Exchange, Vol. 31, No. 1, 01.01.2006, p. 97-102.

Research output: Contribution to journalArticle

@article{ad29fc197a574f6b8592226ee26af2a0,
title = "Residuality of families of Fσ sets",
author = "Shingo Saito",
year = "2006",
month = "1",
day = "1",
language = "English",
volume = "31",
pages = "97--102",
journal = "Real Analysis Exchange",
issn = "0147-1937",
publisher = "Michigan State University Press",
number = "1",

}

TY - JOUR

T1 - Residuality of families of Fσ sets

AU - Saito, Shingo

PY - 2006/1/1

Y1 - 2006/1/1

UR - http://www.scopus.com/inward/record.url?scp=85032590589&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85032590589&partnerID=8YFLogxK

M3 - Article

VL - 31

SP - 97

EP - 102

JO - Real Analysis Exchange

JF - Real Analysis Exchange

SN - 0147-1937

IS - 1

ER -